# SDR SWIA2021100161447

- Difficulty date: July 2, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID DD6 INTERCOSTAL FOUND TO HAVE CORROSION     (C-CHECK RO 9/27/2021)    REPLACED PAX DOOR INTEROCSTAL MID DD6 WITH NEW. REFCRJ 700 SRM 51-42-06-001-001-A01 DWG 601R31702 REV N LEAK CHECK GOOD.  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
